Nov 9, 2004
Dear doctor Bob thank you for this great forum and your fight against HIV/AIDS and GW/Republicans. Typing this letter 1st of November and just pray to God that US will get rid of the weird war president. Compassionate conservative?? Well - in Europe we find him more to be a psychotic radical. Question: I had mutual unprotected oral sex + protected vaginal sex with a bargirl in Thailand in Mars 2003. Within 24 hours I got acute diarrhoea / stomach pain. After this I have experienced many other symptoms which has persisted for more than a year now . . . Mouth ulcers, freezing when Im urinating (sign of peripheral and autonomic neuropathy ?) tingling and itching started in feet but moved upwards, burning spots, numbness, muscle spasms, (macopapular) rashes mostly in my face (daily) but also around my elbows and wrists and on the abdominal area. Afterwards they look like mosquito-bites. Loss off appetite, taste disturbances and no sex drive no morning erection or sexual needs. Other odd symptoms are molluscs small skin warts around my eyes, dermatitis, eye-pain, fungal infection in my mouth and dermatitis on my chin, night sweats and chronic tinnitus most severe at late nights/morning. I mentioned increased urinating a symptom of neuropathy I also have lack of appetite and decreased (loose) stools - 72 hours. Some of my symptoms are objective like rashes and muscle spasms but none of my docs can tell me whats going on in my body. Lost approx 5 per cent of my body weight. The docs also find my symptoms weird and performed many kind of tests including standard ELISA (neg 3,6,9, 12, 15 months), neg P24 (20weeks) and even a negative PCR RNA (under 400 copies after 14 months) and my doc still wondering what the problem is. . . . . and he still recommends protected sex with my GF. . . . ..L I have already accepted that I may be HIV+ and took some actions trying to live healthy as possible. But symptoms persist. And get worse. These aggressive rashes around my elbows /feet and tingling in my feet/legs which makes it almost impossible to fall asleep. Do you have any ideas what this can be? Can some autoimmune disorder explain the lack of antibodies or what? A rare strain? Some suggestions? What to do?
Keep up the good work and stay healthy.
Sincerely Mr SOS
PS. Europe looking forward to see GW sent back to Texas.
| Response from Dr. Frascino
Hello Mr. SOS,
By now, you already know what happened on Nov. 2nd, so I'll just skip directly to your question.
Despite your symptoms, which, by the way, are not suggestive of HIV disease, repeatedly negative ELISA, p24 and PCR-DNA tests out to 15 months are definitive and conclusive. HIV is not your problem!
That you have "already accepted that you may be HIV+", despite overwhelming evidence this could not possibly be the case, is a problem!
My suggestions are quite simple:
1. If you have "aggressive rashes," see a dermatologist.
2. Stop trying to play doctor by diagnosing yourself. No, you don't have "autonomic neuropathy" or many other HIV related conditions you may have read about.
3. If you are having difficultly believing your HIV-negative status, you need a referral to a therapist who can help you accept this very good news.
4. Stop chasing a disease you could not possibly have.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Red Spots After Masturbation Worried I Have HIV
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Fatigue After Breast Sucking Worried I Have HIV
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
- Can Flagyl Cause Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.